Alert archive / New York / Small Craft Advisories in 2011

Small Craft Advisory 25, NWS New York, NY

March 1, 2011

NWS New York, NY issued this small craft advisory at Mar 1, 2011, 5:50 AM EST. It took effect at Mar 1, 2011, 6:00 AM EST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Mar 1, 2011, 5:50 AM EST (10:50 UTC)
In effect from
Mar 1, 2011, 6:00 AM EST
Expired
Mar 1, 2011, 12:00 PM EST
In force
6 hr
Issued by
NWS New York, NY

The text

As transmitted, in the capitals the NWS used until 2016.

189 
WHUS71 KOKX 011050
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE UPTON NY
550 AM EST TUE MAR 1 2011

...GUSTY WINDS AND ROUGH SEAS CONTINUE THIS MORNING...


ANZ335-338-345-353-355-011700-
/O.CAN.KOKX.GL.W.0013.000000T0000Z-110301T1100Z/
/O.NEW.KOKX.SC.Y.0025.110301T1100Z-110301T1700Z/
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
550 AM EST TUE MAR 1 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EST TODAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL NOON EST TODAY. THE GALE
WARNING HAS BEEN CANCELLED. 


* LOCATION...WESTERN SOUND...BAYS AND OCEAN.

* WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS/WAVES...3 TO 5 FT ON THE OCEAN.

* TIMING...GUSTS TO 25 KT WILL CONTINUE THIS MORNING...THEN
  DIMINISH BY NOON. SEAS WILL DIMINISH TO LESS THAN 5 FT THIS
  MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ330-340-350-011700-
/O.CAN.KOKX.GL.W.0013.000000T0000Z-110301T1500Z/
/O.NEW.KOKX.SC.Y.0025.110301T1100Z-110301T1700Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
550 AM EST TUE MAR 1 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EST TODAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL NOON EST TODAY. THE GALE
WARNING HAS BEEN CANCELLED. 


* LOCATION...EASTERN SOUND...BAYS AND OCEAN.

* WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 30 KT. OCCASIONAL
  GUSTS UP TO 35 KT ARE POSSIBLE.

* SEAS/WAVES...4 TO 7 FT ON THE OCEAN.

* TIMING...WIND GUSTS ABOVE 25 KT AND ROUGH SEAS WILL CONTINUE
  THIS MORNING...THEN DIMINISH BY NOON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
1 follow-up statement
684 
WHUS71 KOKX 011651
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE UPTON NY
1151 AM EST TUE MAR 1 2011

ANZ330-335-338-340-345-350-353-355-011800-
/O.EXP.KOKX.SC.Y.0025.000000T0000Z-110301T1700Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
1151 AM EST TUE MAR 1 2011

...SMALL CRAFT ADVISORY WILL EXPIRE AT NOON EST TODAY...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT NOON EST TODAY. 

WINDS AND SEAS HAVE FALLEN BELOW SMALL CRAFT LEVELS. AS A
RESULT...THE SMALL CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE AT
NOON. THERE MAY HOWEVER BE A FEW OCCASIONAL GUSTS TO 25 KT EARLY
THIS AFTERNOON.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Mar 1, 3:59 AM EST, 1 hour 51 minutes earlier.

Area forecast discussion, Mar 1, 3:59 AM EST, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
359 AM EST TUE MAR 1 2011

.SYNOPSIS...
HIGH PRESSURE WILL BUILD OVER THE AREA TODAY AND THEN MOVE
OFFSHORE TONIGHT. AN ARCTIC FRONT WILL MOVE ACROSS THE AREA ON
WEDNESDAY FOLLOWED BY ANOTHER AREA OF HIGH PRESSURE INTO FRIDAY.
UNSETTLED WEATHER RETURNS FOR THE WEEKEND INTO EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
CAA WILL CONTINUE INTO THIS MORNING AS A COLD FRONT MOVES FURTHER
OFFSHORE. NORTHERLY WINDS WILL REMAIN GUSTY THIS MORNING AS A RESULT
OF THE COOLER AIR FILTERING IN AND A TIGHT PRES GRADIENT ACROSS THE
REGION. SUNNY SKIES WILL PREVAIL WITH STRONG SUBSIDENCE. WINDS
DIMINISHING THIS AFTN AS THE HIGH BUILDS OVER THE AREA.

MIXING UP TO H925 THIS AFTN IS EXPECTED TO YIELD HIGHS IN THE UPPER
30S TO LOWER 40S. MID 40S IN THE NYC METRO AREA.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
HIGH PRES SLIDES OFFSHORE TONIGHT WITH A RETURN FLOW DEVELOPING
WHILE THE NEXT UPPER TROUGH APPROACHES FROM THE WEST. THE TROUGH
DIGS THROUGH NEW ENGLAND ON WED WITH SFC LOW STRENGTHENING AS IT
MOVES ACROSS SOUTHEAST CANADA. SW WINDS INCREASE AS A RESULT OF
TIGHTENING PRES GRADIENT. BEST MOISTURE AND UPPER SUPPORT WILL BE
TO THE NORTH OF THE AREA. SHEARED UPPER VORT AND LIMITED MOISTURE
IN OUR NECK OF THE WOODS WILL LEAD TO NOTHING MORE THAN INCREASING
CLOUDS...PERHAPS SOME SPRINKLES.

STRONG COLD FRONT MOVES ACROSS WED AFTN WITH GUSTY NW WINDS
USHERING IN AN ARCTIC AIRMASS FOR WED NIGHT AND THU. WINDS
DIMINISH THU WITH DRY COLD WEATHER AS 1040 HIGH BUILDS INTO NEW
ENGLAND. INCREASING CLOUDS THU/THU NIGHT AS WARM FRONT APPROACHES
FROM THE WEST. PRECIP LOOKS TO HOLD OFF UNTIL AT LEAST FRI.

AFTER NEAR TO SLIGHTLY ABOVE NORMAL TEMPERATURES TODAY AND
WED...THEY WILL PLUMMET 10 TO 15 DEGREES BELOW CLIMO WED NIGHT
THROUGH THU NIGHT IN THE WAKE OF THE ARCTIC FRONT. LOWS FORECAST
TO BE IN THE TEENS AND LOWER 20S BOTH NIGHTS...WITH MID TO UPPER
20S...AROUND 30 IN METRO NYC...FOR HIGHS ON THU. SUB ZERO WIND
CHILLS EXPECTED ACROSS THE LOWER HUDSON VALLEY...SOUTHERN CT AND
EASTERN LONG ISLAND WED NIGHT.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
MODELS DIVERGE FOR FRI AND BEYOND. THE GFS OUTPACES THE ECMWF
WITH THE EVOLUTION OF THE NEXT UPSTREAM SYSTEM BY AT LEAST 24
HOURS. THE ECMWF REMAINS CONSISTENT SO WEATHER OVER THE PERIOD
CLOSE TO THE 00/12Z ECMWF TIMING.

DEVELOPING ONSHORE FLOW BEHIND THE HIGH ON FRI WILL BEGIN TO ADVECT
MOISTURE INTO THE CWA. WARM FRONT ATTM APPEARS TO REMAIN JUST N OF
THE CWA...SO HAVE KEPT THE FCST DRY AS IT APPEARS THIS WILL BE THE
MAIN FOCUS FOR PCPN. RESIDUAL COLD AIR WILL BEGIN TO MODERATE UNDER
THE MARINE INFLUENCE.

LOW LEVEL MOISTURE MAY POOL SUFFICIENTLY TO PRODUCE SOME LIGHT PCPN
FRI NIGHT...ESPECIALLY ACROSS THE INTERIOR WITH UP SLOPE FLOW. -FZRA
HAS BEEN INCLUDED IN THE GRIDS FOR THE OVERNIGHT PERIOD AWAY FROM
THE COAST.

CHANCES FOR PCPN INCREASE SAT AND SUN IN CONTINUED ONSHORE FLOW AND
MOISTURE BUILDUP. AT THE VERY LEAST BECOMING CLOUDY SAT WITH CHANCES
FOR LIGHT RAIN AND PATCHY DRIZZLE.

MOISTURE TRANSPORT FROM THE GULF ON SUN. OVERCAST WITH CHANCES FOR
RAIN. ANY HEAVY PCPN HOWEVER WILL HOLD OFF UNTIL THE MAIN UPPER
LEVEL SYSTEM ARRIVES. THIS LOOKS LIKE SUN NIGHT AND MON BASED ON THE
CONSISTENT ECMWF. ALTHOUGH THE FCST FOR SUN NIGHT AND MON IS ALL
RAIN...EVOLUTION OF THE SYSTEM BEARS WATCHING WITH PRELIM
INDICATIONS OF THE POTENTIAL FOR A BAND OF HEAVY WET SNOW ON THE WRN
FLANK.

&&

.AVIATION /09Z TUESDAY THROUGH SATURDAY/...
VFR...WITH SKIES BECOMING SKC TOWARDS DAYBREAK.

GUSTY N-NW WINDS AT 15-20 KT WITH 25-30 KT GUSTS...DIMINISHING TO
AROUND 15 KT WITH 20-25 KT GUSTS AROUND DAYBREAK...THEN TO 8-12 KT
BY EARLY AFTERNOON.

BY EARLY EVENING...WINDS WILL BACK TO THE W-SW...GENERALLY AROUND 5
KT...AND CAN EXPECT A PERIOD OF LIGHT AND VARIABLE WINDS IN THE
EVENING AS HIGH PRES BUILDS OVERHEAD. WITH THE HIGH MOVING OFFSHORE
TONIGHT...WINDS BECOME S-SW AT 4-7 KT.

 ...NY METRO ENHANCED AVIATION WEATHER SUPPORT...

DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS CAN
BE FOUND AT:  HTTP://WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)

KEWR FCSTER COMMENTS: HIGH CONFIDENCE IN WINDS TO THE RIGHT OF 310
THROUGH EARLY AFTERNOON...BUT AMENDMENTS ARE POSSIBLE IF WINDS
SPEEDS DIMINISH EARLIER THAN FORECAST.

KJFK FCSTER COMMENTS: HIGH CONFIDENCE IN WINDS TO THE RIGHT OF 310
THROUGH EARLY AFTERNOON...BUT AMENDMENTS ARE POSSIBLE IF WINDS
SPEEDS DIMINISH EARLIER THAN FORECAST.

KLGA FCSTER COMMENTS: HIGH CONFIDENCE IN WINDS TO THE RIGHT OF 310
THROUGH EARLY AFTERNOON...BUT AMENDMENTS ARE POSSIBLE IF WINDS
SPEEDS DIMINISH EARLIER THAN FORECAST.

KTEB FCSTER COMMENTS: HIGH CONFIDENCE IN WINDS TO THE RIGHT OF 310
THROUGH EARLY AFTERNOON...BUT AMENDMENTS ARE POSSIBLE IF WINDS
SPEEDS DIMINISH EARLIER THAN FORECAST.

KHPN FCSTER COMMENTS: AMENDMENTS ARE POSSIBLE IF WINDS SPEEDS
DIMINISH EARLIER THAN FORECAST.

KISP FCSTER COMMENTS: AMENDMENTS ARE POSSIBLE IF WINDS SPEEDS
DIMINISH EARLIER THAN FORECAST.

OUTLOOK FOR 09Z WEDNESDAY THROUGH SATURDAY...

TUE NIGHT...VFR.
WED...VFR. GUSTY W-NW WINDS IN THE AFTERNOON/EVENING.
THU-FRI...VFR.
FRI NIGHT...SUB-VFR POSSIBLE IN LIGHT FREEZING RAIN OR FREEZING
DRIZZLE NORTH OF KNYC TERMINALS AND LIGHT RAIN/DRIZZLE ACROSS KNYC
AND LONG ISLAND TERMINALS.
SAT...SUB-VFR CONDITIONS POSSIBLE IN LIGHT RAIN. INCREASING SOUTH
WINDS POSSIBLE SAT NIGHT.

&&

.MARINE...
GUSTS HAVE INCREASED TO AT OR NEAR GALE FORCE AT SEVERAL COASTAL
SITES EARLY THIS MORNING...SO WILL CONTINUE GALE WARNING UNTIL 11Z
OVER THE WESTERN WATERS AND 15Z OVER EASTERN LONG ISLAND SOUND AND
THE OCEAN WATERS EAST OF MORICHES INLET.  THE COLD FRONT THAT MOVED
THROUGH THE WATERS WILL CONTINUE MOVING EAST TODAY...WITH HIGH
PRESSURE QUICKLY BUILDING IN FROM THE WEST. WINDS WILL DIMINISH
RELATIVELY QUICKLY TODAY...SO WILL LIKELY HAVE A ONLY SHORT PERIOD
OF SMALL CRAFT ADVISORY CRITERIA AFTER THE GALE WARNINGS EXPIRE.

TRANQUIL CONDITIONS EXPECTED LATE THIS AFTERNOON THROUGH TONIGHT AS
THE RIDGE MOVES THROUGH THE WATERS. ANOTHER COLD FRONT APPROACHES
FROM THE WEST WEDNESDAY. SW FLOW IS EXPECTED TO INCREASE TO SMALL
CRAFT ADVISORY CRITERIA WEDNESDAY MORNING...WITH ANOTHER ROUND OF
GALES POSSIBLE WEDNESDAY AFTERNOON OR EVENING.

CONDITIONS WILL DROP BELOW SMALL CRAFT ADVISORY CRITERIA AGAIN
THURSDAY AS HIGH PRESSURE MOVES INTO THE WATERS. THE NEXT COLD FRONT
WILL APPROACH THE WATERS THIS WEEKEND.

&&

.HYDROLOGY...
ICE JAMS ARE OCCURRING ALONG THE WALLKILL RIVER IN GARDINER AND
MONTGOMERY IN ORANGE COUNTY. THE WATER LEVEL AT THE GAGE IN
GARDINER IS SLOWLY INCREASING AND COULD REACH FLOOD STAGE THIS
MORNING. A FLOOD ADVISORY REMAINS IN EFFECT FOR MINOR FLOODING
ALONG THE BANKS OF THE WALLKILL. THE SITUATION IS BEING CLOSELY
MONITORED.

NO MEASUREABLE PRECIP IS EXPECTED FOR THE NEXT SEVERAL DAYS.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...GALE WARNING UNTIL 6 AM EST EARLY THIS MORNING FOR ANZ335-338-
     345-353-355.
     GALE WARNING UNTIL 10 AM EST THIS MORNING FOR ANZ330-340-350.

&&
Hazardous weather outlook, Mar 1, 4:52 AM EST, 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
452 AM EST TUE MAR 1 2011

NYZ067-021000-
ORANGE-
452 AM EST TUE MAR 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

CTZ005>012-NJZ002-004-006-103>108-NYZ068>075-078>081-176>179-021000-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-
EASTERN ESSEX-WESTERN UNION-EASTERN UNION-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
452 AM EST TUE MAR 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ335-338-345-353-355-021000-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
452 AM EST TUE MAR 1 2011

...GALE WARNING IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-340-350-021000-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
452 AM EST TUE MAR 1 2011

...GALE WARNING IN EFFECT UNTIL 10 AM EST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 11:59 PM ESTAreal Flood AdvisoryOKXOrange6 hr
Mar 1, 4:44 AM ESTRiver Flood WarningOKXOrange, Ulster22 hr
Mar 1, 4:11 PM ESTSmall Craft AdvisoryOKX28 hr

Nearby

Small Craft Advisories in New York, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.